# SDR UIEA2014071300326

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,465 hours, 18,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heater
- Part number: 1942744
- Part serial: 142939
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERHEAT, REHEATER CRACKED.   R & R PACK REHEATER IAW MM 21-51-07, OPS CHECKED OK.
